# SDR AALA202504033318

- Difficulty date: March 5, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE LEFT HAND HORIZONTAL LEADING EDGE SECOND SKIN PANEL FROM THE OUTBOARD END HAS A GOUGE NEXT TO A FASTNER AND AN EXISTING DENT REPAIR. APPLIED PERMANENT REPAIR ON THE LEFT HAND HORIZONTAL LEADING EDGE SECOND SKIN PANEL FROM THE OUTBOARD END. PER B737NG SRM 55-10-01-R2-1 REPAIR 1.
